Logo

Some ADHD drugs have side effects that might make a boy gain female body parts

Post By RelatedRelated Post

Some people in the black community are increasingly concerned that gay behavior among black boys has suddenly come into style.  This means that there are either more gay men than in the past, or the ones who are gay are becoming more open and comfortable with it.  People can be who they are meant to be, but some people say this is a trend with an underlying reason.

According to experts, there are some ADHD medications that cause men to gain female characteristics and body parts.  This story is about a boy in England who took on particular drug that led to some ugly side effects.  This is of grave concern to many black parents, since black boys are more likely than anyone to be put on these medications.  There may be alternatives to treating your child other than psychiatric medication, especially if they are young.  So, be careful.

Here’s the video:

 

[leadplayer_vid id=”535D75AAA5265″]

James

4 Comment

  1. Google PBS, Healing ADD with Dr. Daniel Amen, pioneer in brain research and ADHD
    diagnosis and treatment with diet, supplements, and mild medication. He states there are 7 types of ADD and only 2 need medication, the others are misdiagnosed and over-stimulated by the wrong drugs, resulting in negative outcomes.. He breaks down the behavior patterns and treatments. A Brilliant and dedicated doctor.

  2. Certainly,Chilly place! We stumbled on the cover and I

  3. Thank you a good deal for giving every person an extraordinarily special possiblity to check guidelines from here.

  4. Usually I don at read article on blogs, but I wish to say that this write-up very forced me to try and do it! Your writing style has been amazed me. Thanks, quite nice article.

Leave a Comment

Email (will not be published)